# SDR DALA2019042502630

- Difficulty date: April 25, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,102 hours, 36,439 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND THE TAILCONE RELEASE MECHANISM DOOR TAPED SHUT WITH THE DECAL. DURING REMOVAL, THE TAIL CONE WAS DEPLOYED, BUT THE SLIDE DID NOT DEPLOY. MAINTENANCE THEN FOUND THE LANYARD BROKEN ON THE DEPLOYED TAIL CONE AND REPLACED THE TAIL CONE WITH A NEW ONE PER AMDS WORK CARD# 5352-4013. (LP #5287658)
